# SDR SWAA991430

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308SA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23498
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: 32EN614
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF, TAKEOFF WARNING HORN SOUNDED.  CYCLED SPEED BRAKE HANDLE AND WARNING HORN SILENCED.  REMOVED AND REPLACED LOWER STAB TAKEOFF WARNING SWITCH PER MM.
